MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR; BLOOD GLUCOSE TEST STRIPS

ASCENSIA DIABETES CARE US INC. CONTOUR; BLOOD GLUCOSE TEST STRIPS
Model Number 7080G
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.The customer's weight was not provided.
 
Event or Problem Description
The customer reported that he visited his physician for regular appointment.While at the physician's office, the customer measured his blood glucose reading with the physician's meter at 8:45 a.M.And obtained a reading of 269 mg/dl.He then performed a repeat testing with his contour meter at 8:46 a.M.And obtained a reading of 111 mg/dl.There was no allegation of adverse event.The customer was advised to return the test strips for evaluation.Replacement meter and strips were sent to the customer.
 
Additional Manufacturer Narrative
The customer returned the suspected contour meter for evaluation.The customer also returned the contour test strips, however, the returned test strips had different lot # (8bj3b06b) than one indicated originally (9kj3b02b).Therefore, in-house contour next test strips from lot # 9kj3b02b were used for evaluation.An in-house testing was performed using the returned meter with returned test strips and in-house test strips, which gave satisfactory performance.

Brand Name
CONTOUR
Common Device Name
BLOOD GLUCOSE TEST STRIPS
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
MDR Report Key9340655
Report Number1810909-2019-00506
Device Sequence Number2145337
Product Code NBW
UDI-Device Identifier10301937080507
UDI-Public10301937080507
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062058
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2020
Device Model Number7080G
Device Catalogue Number7080G
Device Lot Number8KJ3B02B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2020
Initial Date Received by Manufacturer 10/21/2019
Supplement Date Received by Manufacturer01/02/2020
Initial Report FDA Received Date11/19/2019
Supplement Report FDA Received Date01/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR